# SDR SWAA2023011016128

- Difficulty date: September 21, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 56,537 hours, 33,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 663-695 Rbl70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WHEEL WELL STA 663 TO 695 RBL 70 SHELF SECONDARY BRACKET SHUT OFF VALVE SUPPORT CORROSION FOUND ON BONDING MATING SURFACE<[01] REMOVED CORROSION IN BRACKET IAW SRM 51-10-02-0G-0 ITEM 15;[02] MEASURED MATERIAL 'T' ORIGINAL .071 REMAINING .067 LOSS .004 TOOL UT AAR# 36644 DUE 08/09/23;[03] VERIFIED ITEMS 1 AND 2 NEED TO SELL LIMITS;[04] NO ALLOWABLE LOSS LIMITS. RECEIVED PART FROM BACK SHOP ON W/O NO 44141-0000-0003;[05] VERIFIED STEP 4;[06] LOCATED AND DRILLED PART IAW SRM 51-40-01-0G-0 AND DWG 272A9445;[07] VERIFIED STEP 6 OK TO TREAT AND PRIME;[08] TREATED PART IAW 51-21-41-370-801 PRIMED PART IAW 51-21-72-370-804;[09] VERIFIED STEP 8;[10] PLACED PART ON PARTS RACK.;[11] AUDIT CW
